# SDR P5CA2013080800032

- Difficulty date: August 5, 2013
- Submitted: August 8, 2013
- Operation: Air carrier
- Aircraft: N451PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30809
- Aircraft time: 54,857 hours, 9,038 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Retainer
- Condition: Damaged
- Location: Lt Wing Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 2 PYLON UPPER L/E ILES 652.37 NOSE SKIN AND SEAL RETAINER NEAR SEVERAL FASTNER HOLES FOUND ELONGATED.  REPAIRED IAW R1 NO: R1-57-41-10275, REV A.
